# SDR HNAA2014071600206

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 63,774 hours, 71,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE RIVETS ARE PULLING THROUGH THE SKIN AT RT FWD SIDE OF BS 182 STRINGER 31P.  REPAIRED IAW EA15-2014-151B AND EO8-53-14-0282.
